MAUDE Adverse Event Report: A E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES; ELECTRODE, PACEMAKER, TEMPORARY

A E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES; ELECTRODE, PACEMAKER, TEMPORARY
Model Number VE60WW
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
On routine radiograph, a temporary epicardial pacing wire was found to be fractured.The exact date and time of the fracture is not known, but the pacing wire was in place for about 2.5 weeks when it was first noted by a radiologist.The patient did not require an additional lead placement or another device implant.The fractured lead remains in the patient.The patient was not having symptoms: the fractured pacing wire was discovered on routine radiograph.There have been no other known cases like this recently.

Brand Name
MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
A E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key9224507
Report Number9224507
Device Sequence Number19365865
Product Code LDF
UDI-Device Identifier08718627411711
UDI-Public(01)08718627411711
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2019
Report Date (Section F) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVE60WW
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 DA
Date Report Sent to FDA10/01/2019